MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0006900
Medical Device Problem Codes Output below Specifications (3004); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, the power don't have enough power to break the stones and makes a strange noise.The procedure was cancelled/rescheduled.There were no patient complications.
 
Additional Manufacturer Narrative
Product analysis was performed on-site by the field service engineer as the console was not returned for evaluation.During the inspection, the reported issues of low power output and audible noise were confirmed.Initial troubleshooting determined that the reduced output power was caused by an impacted blast shield, which was replaced to resolve the issue.Further inspection identified error code 240 (calibrations - ho system not calibrated - detected in user mode on startup that system not calibrated by service/manufacturing before)), indicating that the servo mirror was impacted, and the servo mirror was subsequently replaced.Following these repairs, a full optical alignment of all four bricks, pyro calibration, functional testing, and electrical safety testing were performed, confirming that the laser system was operating as expected.The malfunction associated with the blast shield and servo mirror could have affected device performance and contributed to the event experienced by the customer.There is no objective evidence that the user did not properly handle or use the device according to the device instructions for use (ifu).The ifu states: energy detectors check, and calibration must be performed by an engineer technician qualified work with laser equipment.Questions regarding this procedure should be referred to your local lumenis representative.A review of the moses pulse hazard analysis was completed and confirmed that the event of low power was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause traced to component failure.
 
Event or Problem Description
It was reported that, the console don't have enough power to break the stones and makes a strange noise.The procedure was cancelled/rescheduled.There were no patient complications.

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma 6
yokneam MA 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23830705
Report Number2124215-2025-91501
Device Sequence Number5068216
Product Code GEX
UDI-Device Identifier07290109145402
UDI-Public(01)07290109145402(11)180926(10)258
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0006900
Device Catalogue NumberGA-0006900
Device Lot Number0000000258
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date03/17/2026
Date Device Manufactured09/26/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown